Filomat 2010 Volume 24, Issue 3, Pages: 1-10
doi:10.2298/FIL1003001T
Full text ( 167 KB)
Cited by


On the stability and boundedness of solutions of nonlinear third order differential equations with delay

Tunç Cemil

By defining a Lyapunov functional, we investigate the stability and boundedness of solutions to nonlinear third order differential equation with constant delay, r : x'''(t) + g(x(t), x'(t))x''(t) + f (x(t - r), x'(t - r)) + h(x(t - r)) = p(t, x(t), x'(t), x(t - r), x'(t - r), x''(t)), when p(t, x(t), x'(t), x(t - r), x'(t - r), x''(t)) = 0 and ≠ 0, respectively. Our results achieve a stability result which exists in the relevant literature of ordinary nonlinear third order differential equations without delay to the above functional differential equation for the stability and boundedness of solutions. An example is introduced to illustrate the importance of the results obtained.

Keywords: stability, boundedness, nonlinear differential equation, third order, delay

More data about this article available through SCIndeks